# SDR ASAA2019012827967

- Difficulty date: January 28, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,586 hours, 10,219 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mount
- Part number: 3402567010
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP INLET & FAN BLADE INSP NR 1 ENGINE S/N 892938 FOUND "B" FLANGE SCALLOP MOUNT, OTBD POSN FOR FWD FIRELOOP TRANSPONDER CRACKED. GROUNDED - YES. REMOVED TWO EACH BRACKETS ON EACH SIDE OF DAMAGED AREA. COMPLETED STEPS 5 - 6 OF TASK CARD SBCFM56-7B-72-0580-1. DAMAGED AREA EXCEEDS REPAIR LIMIT CRITERIA.
